# SDR 2003FA0000105

- Difficulty date: January 22, 2003
- Submitted: February 7, 2003
- Operation: General aviation
- Engine: Cont IO520BB
- System (JASC): 7414 · Magneto/Distributor
- Part: Distributor Blk
- Condition: Damaged
- Location: Magneto
- Part time: 501 hours
- Component: Magneto, Slick
- Component part number: 6310
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAGNETO REMOVED FROM ENGINE FOR 500 HOUR INSPECTION IAW THE MM.  DURING INSPECTION FOUND THAT THE CARBON BRUSH WAS RUBBING AND CAUSING CARBON DUST.  HAVE MFG LOOK AT REDUCING THE TOLERANCES BETWEEN THE DISTRIBUTOR BLOCK AND THE GEAR POST WHERE THEY FIT TOGETHER  TO HELP PREVENT GEAR FROM ROCKING BACK AND FORTH.
